# SDR SW15200111824

- Difficulty date: April 25, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N184AL
- Make and model: Piper PA-46-310P
- Aircraft serial: 4697026
- System (JASC): 3110 · Instrument Panel
- Part: Knob
- Condition: Inoperative
- Location: Mor Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL OVER RIDE (MOR) CONTROL LEVER KNOB CAME APART CAUSING THIS SYSTEM TO BE RENDERED INOPERATIVE AND A CERTAIN SAFETY ISSUE.  PROBLEM CAN BE SOLVED WITH PROPER INSTALLATION.  THIS AIRCRAFT JUST COMPLETED A PHASE I AND II INSPECTION.
